Alert archive / Missouri / Flash Flood Warnings in 2013
Flash Flood Warning 58, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jul 30, 2013, 1:29 AM CDT for Dade County, Lawrence County, Missouri. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2013, 1:29 AM CDT (06:29 UTC)
- Expired
- Jul 30, 2013, 7:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dade County, MO, Lawrence County, MO
The radar
The Springfield radar (KSGF), 48 km from the middle of the area, began a volume at 06:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 3:04 AM CDT | FLASH FLOOD | Mount Vernon, MO | NUMEROUS LOW WATER CROSSINGS ACROSS LAWRENCE COUNTY BEGINNING TO FLOOD. |
| Jul 30, 3:45 AM CDT | FLASH FLOOD | 4 Sse Lockwood, MO | 6 INCHES OF WATER FLOWING OVER ROUTE Z 2.5 MILES EAST OF HIGHWAY 97. |
| Jul 30, 6:01 AM CDT | FLASH FLOOD | 2 Nnw Red Oak, MO | ROUTE AA CLOSED DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 95 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.5 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1024 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 939 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
766
WGUS53 KSGF 300629
FFWSGF
MOC057-109-301200-
/O.NEW.KSGF.FF.W.0058.130730T0629Z-130730T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
129 AM CDT TUE JUL 30 2013
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL AND SOUTHERN DADE COUNTY IN SOUTHWEST MISSOURI...
LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 700 AM CDT.
* AT 124 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RADAR ESTIMATES THAT BETWEEN ONE AND THREE INCHES OF
RAIN HAVE FALLEN ACROSS THE WARNED AREA WITH AN ADDITIONAL ONE TO
THREE INCHES OF RAIN POSSIBLE EARLY THIS MORNING.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
AURORA...CHESAPEAKE...EVERTON...FREISTATT...GREENFIELD...
HALLTOWN...HOBERG...LOCKWOOD...MARIONVILLE...MEINERT...MILLER...
MOUNT VERNON...PENNSBORO...PIERCE CITY...RED OAK...SOUTH
GREENFIELD...STOTTS CITY...SYLVANIA AND VERONA. CREEKS...STREAMS
AND LOW WATER CROSSINGS WILL BE ESPECIALLY SUSCEPTIBLE TO THE
DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
HIGHWAY 97 AT THE SPRING RIVER NORTH OF STOTTS CITY...
HIGHWAY 97 JUST SOUTH OF STOTTS CITY...
ROUTE K AT TURNBACK CREEK WEST OF EVERTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 3693 9407 3729 9405 3729 9408 3754 9407
3744 9362 3692 9362
$$1 follow-up statement
064
WGUS73 KSGF 301154
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
654 AM CDT TUE JUL 30 2013
MOC057-109-301204-
/O.EXP.KSGF.FF.W.0058.000000T0000Z-130730T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DADE MO-LAWRENCE MO-
654 AM CDT TUE JUL 30 2013
...THE FLASH FLOOD WARNING WILL EXPIRE AT 700 AM CDT FOR DADE AND
LAWRENCE COUNTIES...
THIS FLASH FLOOD WARNING HAS BEEN REPLACED BY AN AREAL FLOOD WARNING
UNTIL 100 PM THIS AFTERNOON. MANY ROADS AND LOW WATER CROSSINGS
REMAIN FLOODED ACROSS THE WARNED AREA.
IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 3693 9407 3729 9405 3729 9408 3754 9407
3744 9362 3692 9362
$$
BOXELLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 30, 12:49 AM CDT, 40 minutes earlier.
Area forecast discussion, Jul 30, 12:49 AM CDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1249 AM CDT TUE JUL 30 2013
...SIGNIFICANT RISK FOR FLASH FLOODING OVERNIGHT...
.MESOSCALE DISCUSSION...
ISSUED AT 1240 AM CDT TUE JUL 30 2013
THE POTENTIAL FOR FLASH FLOODING HAS INCREASED TONIGHT INTO
TUESDAY MORNING AS A LARGE CONVECTIVE COMPLEX CONTINUES TO EVOLVE
AND SPREAD FROM SOUTHEASTERN KANSAS INT0 SOUTHWESTERN MISSOURI.
A 35-45 KT LOW LEVEL JET WILL NOSE INTO THE AREA OVERNIGHT AND
IMPINGE A WARM FRONT THAT WILL REMAIN DRAPED ACROSS SOUTHERN
MISSOURI. LIFT WILL BE FURTHER BE ENHANCED AHEAD OF AN APPROACHING
MINOR SHORTWAVE AND PERSISTENT UPPER LEVEL DIVERGENCE UNDERNEATH
A BELT OF SEASONABLY STRONG WESTERLIES.
PRECIPITABLE WATER VALUES NEAR 2 INCHES AND 850 MB DEWPOINTS OF 15
TO 17 DEGREE CELSIUS WILL SUPPORT TORRENTIAL RAINFALL RATES.
RAINFALL AMOUNTS OF 2 TO 5 INCHES HAVE OCCURRED ACROSS PORTIONS
OF SOUTHEASTERN KANSAS AND EXPECT SIMILAR AMOUNTS FARTHER EAST
INTO PORTIONS OF SOUTHWESTERN MISSOURI.
THE INTENSE RAINFALL RATES AND TRAINING NATURE OF THE CONVECTION
WILL LEAD TO THE RISK OF SIGNIFICANT FLASH FLOODING. IT APPEARS
THE GREATEST RISK FOR FLOODING WILL EXTEND WITHIN A CORRIDOR FROM NEVADA
MISSOURI TO COLUMBUS KANSAS SOUTHEASTWARD TOWARD SPRINGFIELD.
WHILE THE RISK OF SEVERE STORMS IS LIMITED LOCALIZED DAMAGING
WINDS CANNOT BE RULED OUT WITH THE LINE SEGMENT TRACKING SOUTHEAST
ACROSS SOUTHWEST MISSOURI.
EMERGENCY MANAGEMENT...MEDIA AND SPOTTERS ARE ENCOURAGED TO
CLOSELY MONITOR THE LATEST WEATHER INFORMATION AND THE POTENTIAL
OF FLASH FLOODING OVERNIGHT.
&&
.SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT)
ISSUED AT 330 PM CDT MON JUL 29 2013
A WARM FRONT IS CURRENTLY LIFTING NORTHWARD TOWARDS THE AREA LATE
THIS AFTERNOON AND WILL MOVE INTO THE AREA THIS EVENING INTO THE
OVERNIGHT HOURS. A FEW ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA LATE THIS AFTERNOON
INTO THE EARLY EVENING HOURS BUT MOST OF THE ACTIVITY WILL REMAIN
WEST AND SOUTHWEST OF THE AREA THROUGH THE EARLY EVENING HOURS.
A FEW OF THE STORMS THAT CAN DEVELOP AHEAD OF THE FRONT COULD
BECOME STRONG...MAINLY WEST OF AN OSCEOLA TO CASSVILLE MISSOURI
LINE WITH HAIL TO THE SIZE OF NICKELS AND WINDS IN EXCESS OF 50
MPH THE MAIN RISK.
DURING THE LATE EVENING HOURS INTO THE OVERNIGHT HORUS. SHOWERS
AND THUNDERSTORMS WILL SPREAD AND EXPAND IN COVERAGE ACROSS THE
AREA THROUGH THE OVERNIGHT HOURS INTO TUESDAY AFTERNOON. A FEW
LINGERING SHOWERS WILL REMAIN POSSIBLE INTO WEDNESDAY MORNING
BUT THE HEAVIEST RAINFALL WILL OCCUR FROM LATE THIS EVENING INTO
TUESDAY AFTERNOON.
A VERY MOIST AIR MASS IS SPREADING INTO THE AREA AND PRECIPITABLE
WATER VALUES WILL EXCEED 2 INCHES AND 850MB DEW POINTS WILL WARM
TO ABOVE 15C DURING THIS TIME FRAME. ONCE THE MOIST AIR MASS
OVERSPREADS THE AREA...LAPSE RATES WILL NOT BE ALL THAT STEEP AND
THE STRONG TO SEVERE POTENTIAL WILL DECREASE AS THE POTENTIAL FOR
HEAVY RAINFALL INCREASES. THIS VERY MOIST AIR MASS WILL ALLOW FOR
VERY PROFICIENT RAINFALL PRODUCTION WITH THE SHOWER AND
THUNDERSTORM ACTIVITY SPREADING ACROSS THE AREA. A UPPER LEVEL
DISTURBANCE CURRENTLY SPREADING ACROSS OKLAHOMA ALONG WITH THE
DEVELOPMENT OF A STRONG LOW LEVEL JET WILL HELP THE SHOWER AND
THUNDERSTORM ACTIVITY TO CONTINUE TO DEVELOP AND SPREAD EAST. THE
RAINFALL WILL TAPPER OFF FROM WEST TO EAST TUESDAY AFTERNOON.
EXPECTING RAINFALL AMOUNTS OF 1 TO 3" WITH LOCALLY HEAVIER
AMOUNTS. THE HEAVIEST RAINFALL WILL OCCUR NORTH OF HIGHWAY 60.
FEEL THE MODELS...ESPECIALLY THE NAM WRF ARE TOO FAR NORTH WITH
THE HEAVY RAIN AXIS AND BELIEVE IT IS POSSIBLE THAT IT COULD
EXTEND SOUTH TO NEAR THE MISSOURI ARKANSAS LINE.
A WARMER AIR MASS IS SPREADING INTO THE REGION...BUT WITH CLOUDS
AND PRECIPITATION IN THE AREA ON TUESDAY...HIGHS WILL REMAIN IN
THE UPPER 70S TO THE MIDDLE 80S.
.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 330 PM CDT MON JUL 29 2013
WARMER AND DRIER CONDITIONS WILL OCCUR WEDNESDAY AND THURSDAY AS
HIGHS TOP OUT IN THE MIDDLE TO UPPER 80S. THE AREA WILL REMAIN IN
NORTHWEST FLOW ALOFT AND ADDITIONAL UPPER LEVEL DISTURBANCES WILL
MOVE THROUGH THIS NORTHWEST FLOW AND BRING ADDITIONAL ROUNDS OF
SHOWERS AND THUNDERSTORMS TO THE AREA FRIDAY THROUGH THE WEEKEND.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 1231 AM CDT TUE JUL 30 2013
SHOWERS AND THUNDERSTORMS WILL IMPACT AREA TERMINALS OVERNIGHT AND
GRADUALLY DIMINISH TUESDAY MORNING. MVFR TO LOCALIZED IFR
CONDITIONS CAN BE EXPECTED IN THE HEAVIER PRECIPITATION. EXPECT
MVFR STRATUS TO INCREASE WITH TIME AND BECOME PREVALENT TUESDAY
MORNING. IMPROVEMENT IN CEILINGS IS EXPECTED TUESDAY AFTERNOON
WITH THE REDEVELOPMENT OF SCATTERED THUNDERSTORMS.
&&
.HYDROLOGY...
ISSUED AT 330 PM CDT MON JUL 29 2013
THE INFLUX OF A VERY MOIST AIR MASS AND THE POTENTIAL OF MULTIPLE
ROUNDS OF SHOWERS AND THUNDERSTORMS WILL BRING THE RISK OF HEAVY
IF NOT EXCESSIVE RAINFALL TO AREAS ACROSS EXTREME SOUTHEASTERN KANSAS
AND WESTERN MISSOURI LATE THIS EVENING INTO TOMORROW. THIS RISK
MAY EXTEND INTO CENTRAL MISSOURI ON TUESDAY.
WHILE ANTECEDENT SOIL CONDITIONS ARE NOT SATURATED MOST AREAS ARE
SOMEWHAT MOIST FOR LATE JULY. CURRENT STREAM FLOWS ACROSS THE
MISSOURI OZARKS AND FAR SOUTHEASTERN KANSAS ARE NEAR TO SLIGHTLY
ABOVE NORMAL FOR THIS TIME OF YEAR.
PRECIPITATED WATER VALUES PROGGED TO RISE TO AROUND OR IN EXCESS
OF 2 INCHES AND 850 DEW POINTS OF 15 TO 18 DEGREES CELSIUS WILL
SUPPORT TORRENTIAL RAINFALL RATES WITHIN DEEP CONVECTION. THE
PATTERN WILL SUPPORT MULTIPLE ROUNDS OF SHOWERS AND THUNDERSTORMS
ALONG WITH TRAINING STORMS. STORM RAINFALL TOTALS FROM MONDAY
THROUGH WEDNESDAY WILL RANGE FROM ONE TO THREE INCHES WITH LOCALLY
HIGHER AMOUNTS.
IF EXCESSIVE RAINFALL DOES MATERIALIZE...FLASH FLOODING OF SMALL
STREAMS AND LOW WATER CROSSINGS COULD BECOME A CONCERN TONIGHT INTO
TUESDAY. SIGNIFICANT RIVER RISES INCLUDING ALONG AREA RECREATIONAL
WATERWAYS COULD ALSO OCCUR.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR MOZ055-066>068-
077>079-088>090-093-094.
KS...FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR KSZ073-097-101.
&&
MESOSCALE...FOSTER
SHORT TERM...WISE
LONG TERM...WISE
AVIATION...FOSTER
HYDROLOGY...WISEHazardous weather outlook, Jul 29, 10:04 PM CDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1004 PM CDT MON JUL 29 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-310315- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1004 PM CDT MON JUL 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAINFALL WILL OVERSPREAD MUCH OF THE OUTLOOK AREA OVERNIGHT. TORRENTIAL RAINFALL RATES AND TOTAL RAINFALL AMOUNTS OF 2 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS IN EXCESS OF 4 INCHES MAY LEAD TO FLASH FLOODING. THE GREATEST RISK OF FLASH FLOODING WILL BE GENERALLY ALONG AND WEST OF HIGHWAY 65 WHERE A FLASH FLOOD WATCH IS IN EFFECT. THE OVERALL RISK OF SEVERE WEATHER WILL BE LIMITED...BUT THE STRONGER STORMS WILL PRODUCE FREQUENT LIGHTNING...AND POSSIBLY SMALL HAIL...AND WIND GUSTS TO 50 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL BE ONGOING THROUGH TUESDAY WITH LOCALLY HEAVY RAINFALL AND THE CONTINUED RISK OF FLOODING. THUNDERSTORM ACTIVITY MAY LINGER INTO WEDNESDAY WITH ADDITIONAL CHANCES FOR STORMS FRIDAY INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. HOWEVER EMERGENCY MANAGEMENT AND SPOTTERS ARE ENCOURAGED TO RELAY OBSERVED FLOODING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, Jul 30, 12:14 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1214 AM CDT TUE JUL 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM FLASH FLOOD 3 E GIRARD 37.51N 94.78W
07/30/2013 CRAWFORD KS FIRE DEPT/RESCUE
WATER OVER THE ROAD AT THE INTERSECTION OF HIGHWAY 47 AND
190TH.
&&
AFOSTERLocal storm report, Jul 30, 12:57 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1257 AM CDT TUE JUL 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM FLASH FLOOD 3 N COLUMBUS 37.21N 94.84W
07/30/2013 CHEROKEE KS EMERGENCY MNGR
HIGHWAY 7 JUST NORTH OF COLUMBUS WAS CLOSED DUE TO
FLOODING.
&&
AFOSTERLocal storm report, Jul 30, 1:01 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
101 AM CDT TUE JUL 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM FLASH FLOOD 1 S FRANKLIN 37.51N 94.71W
07/30/2013 CRAWFORD KS FIRE DEPT/RESCUE
HIGHWAY 69 AT INTERSECTION OF 620TH CLOSED DUE TO
FLOODING.
&&
AFOSTERLocal storm report, Jul 30, 1:07 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
107 AM CDT TUE JUL 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 AM FLASH FLOOD SCAMMON 37.28N 94.82W
07/30/2013 CHEROKEE KS EMERGENCY MNGR
HIGHWAY K7 IS CLOSED IN SCAMMON DUE TO FLOODING. NUMEROUS
LOW WATER CROSSINGS IN SCAMMON AND THE REST OF NORTHERN
CHEROKEE COUNTY ARE FLOODED...SOME ARE IMPASSABLE.
&&
GAGANLocal storm report, Jul 30, 1:24 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
124 AM CDT TUE JUL 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 AM FLASH FLOOD 4 N CRESTLINE 37.23N 94.70W
07/30/2013 CHEROKEE KS EMERGENCY MNGR
HWY 69 FLOODED AND CLOSED NORTH OF CRESTLINE.
&&
BOXELLLocal storm report, Jul 30, 1:25 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
125 AM CDT TUE JUL 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 AM FLASH FLOOD WEIR 37.31N 94.77W
07/30/2013 CHEROKEE KS EMERGENCY MNGR
ALL STREETS IN WEIR REPORTED TO BE FLOODED.
&&
BOXELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 9:52 PM CDT | River Flood Warning | SGF | Vernon | 4 days |
| Jul 29, 11:02 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 58 min |
| Jul 29, 11:25 PM CDT | Flash Flood Warning | SGF | Barton, Vernon | 6 hr |
| Jul 29, 11:26 PM CDT | River Flood Warning | SGF | Vernon | 5 days |
| Jul 30, 12:38 AM CDT | Flash Flood Warning | SGF | Jasper | 6 hr |
| Jul 30, 12:45 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade, Jasper, Lawrence | 45 min |
| Jul 30, 1:33 AM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 27 min |
| Jul 30, 2:20 AM CDT | Flash Flood Warning | SGF | Christian, Greene | 5 hr |
| Jul 30, 4:43 AM CDT | Flash Flood Warning | SGF | Christian, Douglas, Webster | 3 hr |
| Jul 30, 4:53 AM CDT | Areal Flood Warning | SGF | Barton, Vernon | 8 hr |
| Jul 30, 6:32 AM CDT | Areal Flood Advisory | SGF | Barry, Christian, Douglas, Howell, Oregon, Ozark and 4 more | 6 hr |
| Jul 30, 6:49 AM CDT | Areal Flood Warning | SGF | Jasper | 6 hr |
| Jul 30, 6:51 AM CDT | Areal Flood Warning | SGF | Christian, Dade, Douglas, Greene, Lawrence, Webster | 6 hr |
| Jul 30, 7:49 AM CDT | River Flood Warning | SGF | Jasper | 3 days |
| Jul 30, 7:49 AM CDT | River Flood Warning | SGF | Jasper | 66 hr |
| Jul 30, 12:43 PM CDT | Areal Flood Advisory | SGF | Barton, Dade, Jasper, Lawrence | 22 hr |
| Jul 30, 3:23 PM CDT | Dense Fog Advisory | SGF | Barton, Camden, Cedar, Christian, Dade, Dallas and 22 more | 17 hr |
Nearby
Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.